11
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: not found

      Risks of Bleeding Recurrence and Cardiovascular Events With Continued Aspirin Use After Lower Gastrointestinal Hemorrhage.

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          It is not clear whether use of low-dose aspirin should be resumed after an episode of lower gastrointestinal (GI) bleeding. We assessed the long-term risks of recurrent lower GI bleeding and serious cardiovascular outcomes after aspirin-associated lower GI bleeding.

          Related collections

          Author and article information

          Journal
          Gastroenterology
          Gastroenterology
          Elsevier BV
          1528-0012
          0016-5085
          August 2016
          : 151
          : 2
          Affiliations
          [1 ] Department of Medicine and Therapeutics, The Chinese University of Hong Kong, Hong Kong; State Key Laboratory of Digestive Disease, The Chinese University of Hong Kong, Hong Kong. Electronic address: fklchan@cuhk.edu.hk.
          [2 ] La Tour Hospital, Geneva, Switzerland.
          [3 ] Department of Medicine and Therapeutics, The Chinese University of Hong Kong, Hong Kong; State Key Laboratory of Digestive Disease, The Chinese University of Hong Kong, Hong Kong.
          [4 ] Department of Medicine and Therapeutics, The Chinese University of Hong Kong, Hong Kong.
          [5 ] Department of Surgery, Institute of Digestive Disease, The Chinese University of Hong Kong, Hong Kong.
          Article
          S0016-5085(16)34298-6
          10.1053/j.gastro.2016.04.013
          27130815

          Aspirin, Intestine, Complication

          Comments

          Comment on this article